# SDR 98UAL900233

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Hyd Line
- Part number: 651785073
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL A-SYSTEM HYDRAULIC FLUID AND PRESSURE WHEN FLAPS RETRACTED FROM 15 TO 5 DEGREES.  RETURNED TO MSY.  *S/D*  REPLACED LEFT ELEVATOR HYDRAULIC ACTUATOR SUPPLY LINE.  LEAK CHECKED SYSTEM, NO LEAKS FOUND.
